Strong Solvability of a Boundary Value Problem for an Equation of Mixed Type
Mathematica balkanica, Tome 8 (1994) no. 4, p. 287
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1994_8_4_a1,
author = {SvetIa Spirova},
title = {Strong {Solvability} of a {Boundary} {Value} {Problem} for an {Equation} of {Mixed} {Type}},
journal = {Mathematica balkanica},
pages = {287},
year = {1994},
volume = {8},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1994_8_4_a1/}
}
SvetIa Spirova. Strong Solvability of a Boundary Value Problem for an Equation of Mixed Type. Mathematica balkanica, Tome 8 (1994) no. 4, p. 287. http://geodesic.mathdoc.fr/item/MABA_1994_8_4_a1/